# SDR CALA9900031

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59354341
- Condition: Lightning Strike
- Location: Bs 180 - 313
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SEVERAL SMALL LIGHTNING STRIKES, LONG 24 TO 26 LT STA 218 TO 313.  BLENDED OUT LIGHTNING STRIKE DAMAGE OR PLUGGED AS NECESSARY PER SRM 53-04 FIG 38.
